Alert archive / New York / Small Craft Advisories in 2016

Small Craft Advisory 66, NWS New York, NY

June 10, 2016

NWS New York, NY issued this small craft advisory at Jun 10, 2016, 7:32 PM EDT. It took effect at Jun 11, 2016, 12:00 PM EDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jun 10, 2016, 7:32 PM EDT (23:32 UTC)
In effect from
Jun 11, 2016, 12:00 PM EDT
Expired
Jun 12, 2016, 12:33 PM EDT
In force
25 hr
Issued by
NWS New York, NY

The text

As transmitted.

222 
WHUS71 KOKX 102332
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
732 PM EDT FRI JUN 10 2016

...HAZARDOUS CONDITIONS ON THE OCEAN WATERS LATE SATURDAY NIGHT
INTO SUNDAY...

ANZ350-353-355-110900-
/O.NEW.KOKX.SC.Y.0066.160612T0900Z-160612T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
732 PM EDT FRI JUN 10 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 6 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 6 PM EDT SUNDAY.

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
043 
WHUS71 KOKX 110738
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
338 AM EDT SAT JUN 11 2016

...HAZARDOUS CONDITIONS ON THE OCEAN WATERS STARTING THIS
AFTERNOON AND ALL WATERS SUNDAY...

ANZ330-335-338-340-345-112000-
/O.EXB.KOKX.SC.Y.0066.160612T1000Z-160612T2200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
338 AM EDT SAT JUN 11 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM EDT SUNDAY.

* WINDS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-112000-
/O.EXT.KOKX.SC.Y.0066.160611T1600Z-160613T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
338 AM EDT SAT JUN 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 AM EDT
MONDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
300 
WHUS71 KOKX 111936
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
336 PM EDT SAT JUN 11 2016

...HAZARDOUS CONDITIONS ON THE OCEAN THROUGH TONIGHT AND ON ALL
COASTAL WATERS SUNDAY INTO MONDAY...

ANZ350-353-355-120900-
/O.EXT.KOKX.SC.Y.0066.000000T0000Z-160613T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
336 PM EDT SAT JUN 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT MONDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-120900-
/O.EXT.KOKX.SC.Y.0066.160612T1000Z-160613T2200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
336 PM EDT SAT JUN 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM SUNDAY TO 6 PM
EDT MONDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. HIGHEST
  WINDS MAINLY NEAR SHORE ON SUNDAY...THEN ON ALL WATERS SUNDAY
  NIGHT INTO MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
239 
WHUS71 KOKX 120753
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
353 AM EDT SUN JUN 12 2016

...HAZARDOUS CONDITIONS ON ALL WATERS TODAY THROUGH MONDAY...

ANZ350-353-355-122000-
/O.CON.KOKX.SC.Y.0066.000000T0000Z-160613T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
353 AM EDT SUN JUN 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-122000-
/O.CON.KOKX.SC.Y.0066.160612T1000Z-160613T2200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
353 AM EDT SUN JUN 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
143 
WHUS71 KOKX 121633
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1233 PM EDT SUN JUN 12 2016

...GALE FORCE GUSTS MAINLY NEAR SHORE INTO THIS EVENING...

ANZ330-335-338-340-345-350-353-355-130045-
/O.UPG.KOKX.SC.Y.0066.000000T0000Z-160613T2200Z/
/O.NEW.KOKX.GL.W.0025.160612T1633Z-160613T0100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1233 PM EDT SUN JUN 12 2016

...GALE WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. 

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 35
  KT. SEAS 3 TO 6 FEET ON THE COASTAL OCEAN WATERS SOUTH OF LONG
  ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MALOIT

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 10, 5:04 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 10, 5:04 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service New York NY
504 PM EDT FRI JUN 10 2016

.SYNOPSIS...
High pressure over the region moves east tonight. A warm front
approaches from the west on Saturday. A cold frontal passage early
on Sunday is followed by Canadian high pressure which controls the
weather into at least the middle of next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
High pressure near the region tonight shifts south and east after
midnight. Expect a mostly clear night with temperatures falling into
the 50s. A few 40s degree temperatures may be reached in the
normally cool spots and a few lower 60s can not be ruled out in the
NYC metro area. Used a MAV/MET blend for overnight lows.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
A warm front is expected to lift northward Saturday morning,
bringing an increase in moisture. Meanwhile, a cold front approaches
from the west. As a result, will have pops increasing late Saturday
morning through the day Saturday from west to east as there is a
threat for showers and thunderstorms as the front approaches. Some
thunderstorms may reach severe limits with the potential for strong
wind gusts and possibly hail mainly Saturday afternoon and
evening. Temperatures on Saturday will be in the upper 70s to
lower 80s.

The threat of rain and thunderstorms continues into the first part
of Saturday night, but diminish after midnight as the front moves
across the region. Gusty northwest winds increase late Saturday
night with some gusts into the 20 mph range. Overnight lows will
only drop into the fall into the 60s.

There is a moderate rip current risk at the ocean beaches on
Saturday.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Sunday through Monday...As an unusually strong low pressure system
northeast of ME moves slowly NE, high pressure is forecast to
gradually intensify as it builds SE toward the area.  This will
result in a strong NW pressure gradient of 15-30 mph. Temps on
Sunday are forecast near normal, then below normal Sunday night
through Monday night. With minimum relative humidities of 35-45 pct,
fire danger will be increasing during this time. Although a strong
upper lvl short wave is forecast to rotate S around an intensifying
upper lvl Low over ME on Sunday afternoon, NW downsloping winds will
dry the lower atmosphere. Isolated sprinkles are possible mainly
west and north of NYC during this time.

Tuesday through Friday...The low NE of ME and High building SE are
forecast to suppress waves of low pres advecting along a nearly
stationary west to east frontal boundary extending off the Mid
Atlantic Coast.  This most likely scenario results in an extended
period of fair weather with near normal temperatures across the
region.

However, if the Northeast Low or Great Lakes High is weaker than
forecast, the frontal boundary could be further north and cause more
clouds along with a chance of rain across the region. Stay Tuned.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
VFR as high pressure builds through tonight. A warm front approaches
from the west on Saturday.

Gusty WNW-NW winds will continue to weaken into the evening, with
gusts ending 22-00z. Winds become light and variable at most
terminals overnight, but back more to the W-WSW overnight around 5
kt at city terminals.

Winds continue to back towards the south Saturday morning 5 to 10 kt
as the warm front approaches.

Have included -shra in 30 hour TAF sites for Saturday afternoon.
However, cannot rule out a few showers late Saturday morning.
Thunderstorms are also possible Saturday, but timing and placement
is uncertain at this time.

     NY Metro Enhanced Aviation Weather Support...

Detailed information...including hourly TAF wind component fcsts can
be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: Wind direction should average to the right of 310
magnetic into the early evening. End time of gusts could be an hour
off compared to forecast.

KLGA TAF Comments: Wind direction should average to the right of 310
magnetic into the early evening. End time of gusts could be an hour
off compared to forecast.

KEWR TAF Comments: Wind direction should average to the right of 310
magnetic into the early evening. End time of gusts could be an hour
off compared to forecast.

KTEB TAF Comments: End time of gusts could be an hour off compared
to forecast.

KHPN TAF Comments: End time of gusts could be an hour off compared
to forecast.

KISP TAF Comments: End time of gusts could be an hour off compared
to forecast.

.OUTLOOK FOR 18Z SATURDAY THROUGH WEDNESDAY...
.Saturday Afternoon-Saturday Night...Chance of showers/tstms with
local IFR conditions and gusty winds as well as small hail late
afternoon and evening. Otherwise VFR.
.Sunday-Monday...VFR. Gusty NW winds. Strongest gusts on Sunday 25-
30 kt with gusts closer to 20 kt on Monday.
.Tuesday-Wednesday...VFR.

&&

.MARINE...
With high pressure over the waters tonight and Saturday, conditions
remain below small craft advisory through Saturday evening. A cold
front approaches the area waters late Saturday, which could set off
some showers and thunderstorms. There is a chance that some of the
stronger thunderstorms could produce brief periods of hazardous winds
and/or seas.

The pressure gradient increases Saturday night, allowing winds and
seas to gradually increase. Seas will increase to near 5 ft, along
with wind gusts increasing to near 25kt.

Sunday through Monday...A Small Craft Advisory is Likely across all
local coastal waters with NW winds of 15-20kt and gusts of 25-30 kt.
Isolated gusts near 34 kt are possible. Seas are forecast to build
to 4 to 6 feet on the Ocean and 2 to 4feet on the Sound.

Tuesday through Wednesday...Winds and seas are forecast to
decreases high pressure takes control.

&&

.HYDROLOGY...
Scattered showers and thunderstorms Saturday afternoon into
Saturday night may produce a quarter to half inch of rainfall with
locally higher amounts possible. Storms should be quick-moving, so
this will limit hydrologic impacts. It is still uncertain however
if this will be a widespread event.

Sunday through Friday...No rain is forecast.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...BC/GC
NEAR TERM...BC
SHORT TERM...BC
LONG TERM...GC
AVIATION...DS
MARINE...BC/GC
HYDROLOGY...BC/GC
Hazardous weather outlook, Jun 10, 5:08 AM EDT, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
508 AM EDT FRI JUN 10 2016

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-110915-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
508 AM EDT FRI JUN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A POTENTIAL FOR THUNDERSTORMS SATURDAY AFTERNOON INTO
SATURDAY NIGHT. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG TO
SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-110915-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
508 AM EDT FRI JUN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A POTENTIAL FOR THUNDERSTORMS SATURDAY AFTERNOON INTO
SATURDAY NIGHT. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG TO
SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

Nearby

Small Craft Advisories in New York, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.